# SDR DALA2024022702741

- Difficulty date: February 21, 2024
- Submitted: February 27, 2024
- Operation: Air carrier
- Aircraft: N501DN
- Make and model: Airbus A350-941
- Aircraft serial: 0115
- Aircraft time: 27,270 hours, 2,748 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: UNKNOWN
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT AT DOOR 1R EPSU IAW WORK CARD 0591-0201 AND DOOR 3L. R/R DOOR 1R EPSU AND BATTERY IAW A350 AMM 33-51 AND BATTERY AT DOOR 3L. OPS CHECK NORMAL. (LP# 8497954)
